# SDR 98ZZZX4523

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500ER
- Make and model: Cessna 172R
- Aircraft serial: 17280653
- Engine: Cont IO360C
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Clogged
- Location: Fuel System
- Part time: 193 hours
- Component: 05503641
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED FUEL LEAK CHECK AND NOTICED FUEL WAS NOT OVERFLOWING FROM INDICATION ELBOW FUEL DRAIN LINE.  REMOVED INDUCTION ELBOW FUEL DRAIN LINE.  REMOVED INDUCTION AIR FILTER AND FOUND INDUCTION ELBOW FULL OF 100LL.  REMOVED INDUCTION ELBOW FUEL DRAIN LINE AND FOUND CORK AND TOP IN LINE.  REMOVED CORK, FUEL LEAK CHECK WAS NORMAL.
